Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Wichita, KS

April 7, 20154 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 7, 2015, 11:41 PM CDT for 4 counties in Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 11:41 PM CDT (04:41 UTC)
Expired
Apr 8, 2015, 12:30 AM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 127 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 12:17 AM CDTHAIL 1Parsons, KSNICKEL TO QUARTER SIZE HAIL.
Apr 8, 12:20 AM CDTHAIL 1.75Dennis, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 8:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2849 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS53 KICT 080441
SVRICT
KSC099-125-133-205-080530-
/O.NEW.KICT.SV.W.0025.150408T0441Z-150408T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHWESTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1230 AM CDT

* AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF 
  PARSONS TRI-CITY AIRPORT...MOVING EAST AT 15 MPH. ANOTHER SEVERE 
  STORM WAS LOCATED JUST NORTHEAST OF SYCAMORE.

  HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...NEODESHA...CHERRYVALE...PARSONS TRI CITY AIRPORT...BIG
  HILL LAKE...DENNIS AND LAKE PARSONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
A BUILDING. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE 
OR NO ADVANCE WARNING. SEEK SHELTER NOW. 

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3727 9570 3743 9569 3742 9519 3720 9519
TIME...MOT...LOC 0439Z 279DEG 13KT 3733 9546 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH

$$

DARMOFAL
1 follow-up statement
539 
WWUS53 KICT 080455
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1155 PM CDT TUE APR 7 2015

KSC125-133-205-080504-
/O.CAN.KICT.SV.W.0025.000000T0000Z-150408T0530Z/
MONTGOMERY KS-WILSON KS-NEOSHO KS-
1155 PM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
SOUTHEASTERN WILSON AND SOUTHWESTERN NEOSHO COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED OR 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3725 9552 3738 9552 3738 9519 3720 9519
TIME...MOT...LOC 0454Z 279DEG 13KT 3732 9539 

$$

KSC099-080530-
/O.CON.KICT.SV.W.0025.000000T0000Z-150408T0530Z/
LABETTE KS-
1155 PM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN LABETTE COUNTY...

AT 1154 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF 
PARSONS...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
PARSONS...PARSONS TRI CITY AIRPORT...BIG HILL LAKE AND DENNIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3725 9552 3738 9552 3738 9519 3720 9519
TIME...MOT...LOC 0454Z 279DEG 13KT 3732 9539 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:49 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Apr 7, 6:49 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT TUE APR 7 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE APR 7 2015

THIS EVENING-TONIGHT: WEAK LOW PRESSURE AREA IS CURRENTLY OVER
EASTERN KS AT THIS TIME...WITH A WEAK COLD FRONT PUSHING INTO
AREAS JUST OF THE EAST OF THE FLINT HILLS IN SE KS. A VERY
UNSTABLE AIRMASS IS IN PLACE AHEAD OF THIS BOUNDARY WITH SBCAPE
VALUES OF 3500-400 J/KG. MOST OF SOUTHEAST KS IS BECOMING
UNCAPPED....SO THINK SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
THIS AREA THIS EVENING BY AROUND 23- 24Z. WITH UNSTABLE AIRMASS IN
PLACE AND BULK SHEAR VALUES AROUND 40 KTS...THINK A FEW SUPERCELLS
WILL BE POSSIBLE ACROSS SE KS THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERN. THINK THE TORNADO THREAT APPEARS
TO DIMINISHING RAPIDLY AS SURFACE WINDS REMAIN OUT OF THE
SW...WITH BETTER 0-1KM SHEAR PUSHING INTO SW MO.

AS THE LOW LEVEL JET INCREASES ALONG THE KS/OK BORDER LATE THIS
EVENING AND OVERNIGHT...THINK STORMS WILL ZIPPER BACK SW ALONG THE
FRONTAL BOUNDARY AS IT PUSHES OR STALLS OVER SOUTHERN KS.  COULD SEE
SOME STORMS AS FAR BACK WEST AS I-35. COULD SEE SOME ELEVATED SEVERE
STORMS WITH THIS CONVECTION...WITH LARGE HAIL THE MAIN CONCERN.

WEDNESDAY: FOCUS QUICKLY TURNS TO TOMORROW AS STALLED BOUNDARY
COMES BACK QUICKLY TO THE NORTH AS A WARM FRONT...AS SW FLOW ALOFT
KEEPS MOST OF THE AREA IN STRONG LOW LEVEL MOISTURE RETURN. THIS
MOISTURE RETURN WILL INITIALLY LEAD TO A MORNING DRIZZLE CHANCE
FOR MOST AREAS. SO A RATHER CLOUDY AND DRIZZLY MORNING.

WARM FRONT WILL CONTINUE TO MOVE TO THE NORTH FOR THE DAYTIME
HOURS...STALLING OVER CENTRAL KS...WITH A DRYLINE EXPECTED TO PUSH
EAST ACROSS SW KS INTO SOUTH CENTRAL KS FOR WED AFTERNOON.  SOME
MODEL DIFFERENCES ON THE PLACEMENT OF THE DRYLINE...BUT EXPECT IT TO
BE GENERALLY LOCATED FROM GREAT BEND TO ANTHONY.

STILL LOOKING AT A SIGNIFICANT SEVERE WEATHER EVENT FOR PORTIONS OF
SOUTH CENTRAL KANSAS FOR WED AFTERNOON INTO WED EVENING...AS BULGE
IN THE DRYLINE PUSHES INTO AREAS JUST TO THE WEST OF THE KICT AND
KHUT METRO AREAS. INITIAL SHORTWAVE PUSHES OUT INTO THE PLAINS FOR
THE EARLY AFTERNOON HOURS WED WHICH WILL HELP STORMS DEVELOP.  BULK
SHEAR OF 45-50 KTS AND MLCAPE VALUES OF 2200-2500 J/KG SUGGESTS ANY
STORM THAT DEVELOPS WILL RAPIDLY BECOME SEVERE. NOT EXPECTING STORMS
TO BE WIDESPREAD...WITH MORE DISCRETE/ISOLATED SUPERCELLS. BUT
CERTAINLY THINK THERE IS A SIGNIFICANT THREAT OF VERY LARGE HAIL OF
2 INCHES OR GREATER AND DAMAGING STRAIGHT WINDS.  0-3KM SHEAR ALSO
SUGGESTS A TORNADO THREAT...ESPECIALLY AS LOW LEVEL JET INCREASES
AND SURFACE WINDS VEER SOME FORM THE SOUTH TO SOUTHEAST BY AROUND 23-
24Z.  0-8KM SHEAR SUGGESTS ANY TORNADO THAT DEVELOPS...MAY END UP
STAYING ON THE GROUND FOR AWHILE...WITH A POSSIBLE STRONG TORNADO.

THINK AREAS ACROSS CENTRAL KS MAY STAY NORTH OF THE WARM
FRONT...WHICH MAY LEAD TO AN ELEVATED STORM OR TWO CAPABLE OF
PRODUCING LARGE HAIL...OTHERWISE MAINLY SOME OFF AND ON
SHOWERS/STORMS FOR WED EVENING.

STORMS WILL TRACK EAST WED NIGHT AND AFFECT AREAS EAST OF INTERSTATE
135. THE UPPER SHORTWAVE WILL QUICKLY PUSH EAST AND WILL BE OVER
WESTERN IA BY THU EVENING. THIS WILL ALLOW THE FRONT TO QUICKLY
SLIDE EAST WITH ONLY SE KS HAVING A SHOT AT STORMS THU MORNING.

THURSDAY: SOME UNCERTAINTY ON HOW THU WILL PLAY OUT...AS SOME
LINGERING MORNING CONVECTION WILL STILL BE AROUND ON THU. BUT MOST
AREAS WEST OF THE KS TURNPIKE WILL SEE A NICE DAY WITH DRIER AIR
MOVING INTO THE AREA. COULD SEE A LINGERING CHANCE OF SHOWERS AND
THUNDERSTORMS OVER SOUTHEAST KS ON THU...BUT THINK CHANCE WILL BE
SHORT LIVED...AS FRONTAL BOUNDARY PUSHES RAPIDLY SOUTHEAST OF THE
FORECAST AREA BY THU AFTERNOON INTO THU EVENING.

FRIDAY: EXPECT PLEASANT WEATHER FOR FRI...AS A LARGE RIDGE OF
HIGH PRESSURE MOVES ACROSS THE PLAINS WITH SEASONAL TEMPS.

KETCHAM

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE APR 7 2015

ZONAL FLOW WILL ALLOW THE LOW LEVEL MOISTURE TO BEGIN STREAMING BACK
TO THE NORTH LATE FRI NIGHT INTO SAT.  THIS INCREASED LOW LEVEL
MOISTURE AND ISENTROPIC LIFT WILL LEAD TO INCREASED CHANCES OF
SHOWERS AND THUNDERSTORMS OVER WRN KS LATE FRI NIGHT...WITH SOME OF
THE CONVECTION POSSIBLY SPILLING INTO CENTRAL KS BY SAT MORNING.

THE LOW LEVEL MOISTURE AND INCREASED ISENTROPIC LIFT LOOKS TO SHIFT
EAST OVER THE ENTIRE FORECAST AREA FOR THE DAYTIME HOURS SAT.  THIS
WILL LEAD TO A RATHER RAINY/STORMY DAY FOR SAT AS THETA-E ADVECTION
KEEP SCATTERED SHOWERS AND SOME STORMS AROUND.  THINK ANY SEVERE
CHANCES ON SAT WILL STAY SOUTHWEST OF THE AREA IN WRN OK.

PATTERN STARTS TO LOOK MORE INTERESTING FOR SUN AS A LOW PRESSURE
AREA DEVELOPS OVER SW KS...WITH COPIOUS AMOUNTS OF LOW LEVEL
MOISTURE AVAILABLE ACROSS MOST OF THE FORECAST AREA FOR SUN
AFTERNOON. CERTAINLY LOOKS LIKE ANOTHER SEVERE WEATHER CHANCE FOR
SUN AFTERNOON/EVENING.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 635 PM CDT TUE APR 7 2015

IFR/LIFR POST-FRONTAL STRATUS WILL CONTINUE TO DEVELOP SOUTHWARD
OVER CENTRAL KANSAS THIS EVENING WHILE ARRIVING OVER SOUTH CENTRAL
KANSAS MAINLY AFTER MIDNIGHT. FURTHER SOUTH AND EAST...WIDELY
SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG A STATIONARY
FRONTAL BOUNDARY. THIS ACTIVITY WILL QUICKLY BECOME SEVERE
POSSIBLY IMPACTING KCNU THROUGH THE EVENING HOURS. THERE IS ALSO
SOME CONCERN THAT ELEVATED THUNDERSTORM ACTIVITY WILL DEVELOP
ACROSS SOUTH CENTRAL KANSAS AFTER 03-05Z ALONG THE NOSE OF A LLJ.
THIS ACTIVITY IS MORE UNCERTAIN. LOW CIGS MAY LINGER THROUGH THE
MORNING HOURS BEFORE MIXING OUT FROM WEST TO EAST. ANOTHER ROUND
OF SEVERE STORMS IS BECOMING MORE LIKELY ACROSS SOUTH CENTRAL
KANSAS WEDNESDAY EVENING.

&&

.FIRE WEATHER...
ISSUED AT 323 PM CDT TUE APR 7 2015

THE MOST CRITICAL FIRE WEATHER DAY THROUGH THIS FORECAST PACKAGE
LOOKS TO BE THURSDAY.

EVEN WITH RICH LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE
IN PLACE ACROSS SOUTH CENTRAL AND PARTS OF SE KS WED DUE TO
STRONG SOUTH WINDS. WINDS WILL FLIP AROUND TO THE WEST AND
NORTHWEST ON THU AT SPEEDS IN THE 20-30 MPH RANGE BY AFTERNOON
HOURS. RH'S THU AFTERNOON WILL BE IN THE 30-40% RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  84  55  71 /  20  30  30  10
HUTCHINSON      52  80  51  68 /  10  30  20  10
NEWTON          55  81  53  68 /  10  30  30  10
ELDORADO        59  82  59  70 /  20  30  40  10
WINFIELD-KWLD   63  83  60  74 /  50  30  30  10
RUSSELL         46  70  47  64 /  10  20  20  20
GREAT BEND      47  74  47  65 /  10  20  10  10
SALINA          49  73  50  65 /  10  30  30  20
MCPHERSON       51  77  50  67 /  10  30  30  10
COFFEYVILLE     65  81  65  77 /  50  30  40  30
CHANUTE         63  80  64  75 /  40  30  50  30
IOLA            61  79  63  75 /  40  40  50  30
PARSONS-KPPF    65  81  64  76 /  50  30  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 7, 8:30 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT TUE APR 7 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
830 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE STORMS WITH VERY LARGE HAIL...POSSIBLY EXCEEDING BASEBALL
SIZE AND DAMAGING WINDS WILL IMPACT PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST THIS EVENING AND TONIGHT. THE MOST INTENSE STORMS
ARE EXPECTED TO REMAIN EAST OF THE KANSAS TURNPIKE ALTHOUGH A
FEW STORMS WITH LARGE HAIL MAY IMPACT PORTIONS OF SOUTH CENTRAL
KANSAS NEAR THE OKLAHOMA STATE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE STORMS APPEAR LIKELY WEDNESDAY AFTERNOON AND EVENING FOR
SOUTH CENTRAL AND SOUTHEAST KANSAS. WHILE STORMS ARE NOT EXPECTED
TO BE WIDESPREAD...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL
TO PRODUCE BASEBALL OR GREATER SIZE HAIL...75 MPH WINDS AND
TORNADOES.

VERY HIGH FIRE DANGER WILL BE IN PLACE WEDNESDAY AFTERNOON OVER
SOUTH CENTRAL KANSAS AND AREA WIDE ON THURSDAY.

THUNDERSTORMS WILL RE ENTER THE FORECAST FOR THE WEEKEND AND
CONTINUE INTO THE START OF THE WORK WEEK. STRONG TO SEVERE STORMS
LOOK POSSIBLE AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 7, 10:31 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FUNNEL CLOUD     4 SE NEODESHA           37.38N 95.64W
04/07/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT LOOKING NORTH TOWARD THE COUNTY LINE FROM
            NORTH OF CHERRYVALE

&&

MWM
Local storm report, Apr 7, 10:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FUNNEL CLOUD     6 SE NEODESHA           37.36N 95.62W
04/07/2015                   MONTGOMERY         KS   LAW ENFORCEMENT

            FUNNEL OBSERVED GOING HALF WAY TO THE GROUND. RAPIDLY
            ROTATING UPDRAFT BASE.

&&

MWM
Local storm report, Apr 7, 11:03 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1103 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             1 E NEODESHA            37.42N 95.66W
04/07/2015  E1.00 INCH       WILSON             KS   TRAINED SPOTTER

&&

RBL
Local storm report, Apr 7, 11:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TORNADO          6 NNW CHERRYVALE        37.34N 95.59W
04/07/2015                   MONTGOMERY         KS   STORM CHASER

            BRIEF TORNADO OBSERVED

&&

MWM
Local storm report, Apr 7, 11:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.25 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF QUARTER TO HALF DOLLAR SIZE
            HAIL.

1045 PM     HAIL             NEODESHA                37.42N 95.68W
04/07/2015  M1.75 INCH       WILSON             KS   PUBLIC

            REPORT VIA SOCIAL MEDIA OF GOLFBALL SIZE HAIL.

&&

JMR
Local storm report, Apr 7, 11:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             6 SW NEODESHA           37.36N 95.76W
04/07/2015  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:33 PM CDTSpecial Weather StatementICTWilson27 min
Apr 7, 8:43 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson47 min
Apr 7, 8:49 PM CDTSpecial Weather StatementICTAllen11 min
Apr 7, 9:02 PM CDTTornado WarningICTNeosho, Wilson28 min
Apr 7, 9:29 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson46 min
Apr 7, 9:38 PM CDTSpecial Weather StatementICTAllen22 min
Apr 7, 10:04 PM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Apr 7, 10:16 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson29 min
Apr 7, 10:45 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson30 min
Apr 7, 11:14 PM CDTTornado WarningICTLabette, Montgomery31 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningICTLabette50 min
Apr 8, 12:29 AM CDTAreal Flood WarningICTLabette5 hr
Apr 8, 5:09 AM CDTSpecial Weather StatementICTNeosho36 min
Apr 8, 5:17 AM CDTSevere Thunderstorm WarningICTAllen, Neosho28 min
Apr 8, 1:48 PM CDTSpecial Weather StatementICTChautauqua57 min
Apr 8, 1:56 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley49 min
Apr 8, 2:35 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson55 min
Apr 8, 3:06 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson39 min
Apr 8, 3:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
Apr 8, 3:42 PM CDTSevere Thunderstorm WarningICTAllen, Neosho21 min
Apr 8, 3:58 PM CDTSevere Thunderstorm WarningICTAllen17 min
Apr 8, 4:47 PM CDTSpecial Weather StatementICTChautauqua28 min
Apr 8, 5:05 PM CDTSpecial Weather StatementICTGreenwood25 min
Apr 8, 5:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Apr 8, 5:40 PM CDTSpecial Weather StatementICTKingman35 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningICTKingman, Reno22 min
Apr 8, 6:00 PM CDTSpecial Weather StatementICTWilson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.